# SDR SWAA2023110810230

- Difficulty date: October 12, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 33,551 hours, 15,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING WAFFLE PLATE O/B OF PANEL# 651BB IS CRACKED. (MARKED) ACTUALLY OUTBD OF 651DB. BOB W 33000<[01] REMOVED AND INSTALLED NEW RH WING WAFFLE PLATE O/B OF PANEL# 651BB PER SRM 51-40-02.
